# SDR TSAA9553098

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, EXFOLIATION CORROSION NOTED AT 520 LEFT KEEL BEAM.  REPAIRED PER ECO2588.  AIRCRAFT RETURNED TO SERVICE.  (M)
